# SDR DXTA200400503

- Difficulty date: December 30, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259044
- Aircraft time: 8,709 hours, 5,796 cycles
- Engine: Pwa PW305
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER AIRBORNE & SELECTING MAIN AIR VALVE TO ON, SMOKE BEGAN TO BELLOW THROUGHOUT THE COCKPIT AND CABIN AREAS.  MAIN AIR VALVES WERE IMMEDIATELY SELECTED OFF AND RAM AIR SELECTED TO FULL ON, TO HELP CLEAR THE COCKPIT.  ON THE GROUND, ON REINSPECTION OF THE NR 1 ENGINE, OIL WAS FOUND ALL OVER THE NI INLET FAN.  FOUND NR 1 ENGINE OIL SERVICED TOO HIGH.  REMOVED EXCESS OIL.  PERFORMED COMPRESSOR WASH, OPS CHECKED ENGINE.  ALL SATISFACTORY IAW P&W 305B MM CH 71-00-00 AND HAWKER 1000 MM CH 12-10-00.
